# SDR 99ZZZX4686

- Difficulty date: November 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N932H
- Make and model: Doug DC3C
- Aircraft serial: 34368
- Engine: Pwa R183092
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Right
- Part time: 17,800 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EN ROUTE FROM MWO/BAK - RIGHT ENGINE OIL TEMP AND OIL PRESSURE WENT TO RED LINE.  RETURNED TO GWO.  SUSPECT MASTER ROD HEAVILY FAILURE.
